# SDR CA010430012

- Difficulty date: March 27, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 16,761 hours
- Engine: Cfmint CFM565C4
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CENTER RIGHT END LANDING GEAR DOOR WARNING MESSAGE SHOWING THE DOOR NOT CLOSED.DOOR UPLOCK AND DOOR ACTUATOR CHANGED WITHOUT ANY SUCCESS. FOUND TO BE THE DOOR ZONE 2 SEALS AT FAULT.REPOSITION OF THE NR 2 SEALS LT AND RT, GEAR SWING CARRIED OUT AND CHECK SERVICEABLE.
